# SDR AALA960300

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 254-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 3 INCH BY 4 INCH AREA OF CUSP MEMBRANE TOTALLY CORRODED THROUGH.  REMOVED CORRODED SECTION AND INSTALLED OVERLAY PATCH PER SRM 53-01, PAGE 8, FIGURE 2.  TST:  34,543.23 HRS.  CYCLES, 19,744.  (X)
